# SDR CA130109010

- Difficulty date: January 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Allsn 250C20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Housing
- Part number: 23062751
- Condition: Failed
- Location: Compressor
- Part time: 2,137 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE BEARING HOUSING WAS REMOVED FROM COMPRESSOR ASSEMBLY DUE TO LOW POWER, AND WAS INDUCTED INTO THE SHOP.    BEARING HOUSING AND NUT, WITH SHEARED PORTION OF THREADED STUD.  THE SMALL LINE OF CLEAN METAL CAN BE SEEN, AND THAT IS ALL THAT EXISTED TO RETAIN THE NUT/STUD FROM BECOMING INGESTED INTO THE COMPRESSOR.
